Double-quantum-filtered rotational-resonance MAS NMR in the presence of large chemical shielding anisotropies

Bechmann, M., Helluy, X. and Sebald, A. (2002) Double-quantum-filtered rotational-resonance MAS NMR in the presence of large chemical shielding anisotropies. Journal of Magnetic Resonance, 152 (1). pp. 14-25. ISSN 1090-7807

Abstract

Metadata

Authors/Creators:
  • Bechmann, M. (mb577@york.ac.uk)
  • Helluy, X.
  • Sebald, A.
Institution: The University of York
Academic Units: The University of York > Chemistry (York)
Depositing User: York RAE Import
Date Deposited: 20 Apr 2009 15:27
Last Modified: 20 Apr 2009 15:27
Published Version: http://dx.doi.org/10.1006/jmre.2001.2393
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1006/jmre.2001.2393

Share / Export

Statistics